| Catalog Number |
400-03-282 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - revision of the cup.Removed dm head, dm liner, cup and screws.Put in a zimmer cup and liner, with an enovis head.Unknown reason.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-00626; 400-03-283, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.